ASD Query Database

Author's Card

Name: Mohammed Boulenouar-Ziane
E-mail: ziane@usc.edu, ziane@math.usc.edu
WebPage: http://dornsife.usc.edu/cf/faculty-and-staff/faculty.cfm?pid=1003849
Base: Department of Mathematics, KAP 108, University of Southern California, Los Angeles, California 90089-1113, USA
Expertise: Mathematics
Research & Academic output
Click on Title(s) to see details [this list is uncompleted]
Journal Finite-Dimensional Attractors and Exponential Attractors for the Navier--Stokes Equations of Compressible Flow, David Hoff and Mohammed Ziane, SIAM Journal on Mathematical Analysis, Vol. 34, Issue 5, pp 1040-1063, 2003
Book Chapter Chapter 6: Some mathematical problems in geophysical fluid dynamics, Roger Temam and Mohammed Ziane, Handbook of Mathematical Fluid Dynamics, Volume 3, pp 535-658, 2005
Book Chapter A general framework for robust control in fluid mechanics, Thomas R. Bewley, Roger Temam and Mohammed Ziane, Physica D: Nonlinear Phenomena, Volume 138, pp 360-392, 2000
If you are the author in this card and have more publications please register them by clicking on the button:

Copyright © 2006 Abdelkrmim RACHEDII